# SDR AALA20000717

- Difficulty date: April 10, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- Aircraft time: 44,972 hours, 24,216 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON 176 CRACKED AT STA 256 AND STA 275.  BEAM ATTACH AT BOTH LEGS OF LONGERON.  SPLICED IN LONGERON.  REPAIRED PER SRM 53-02 FIG 18.  (X)
